# SDR SWAA2023080183955

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,567 hours, 32,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED AFT LEFT EMERGENCY LIGHTS BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD.
